# SDR DALA2024072907561

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0463974) APU TOURQE BOX R/H SIDE AFT CUTOUT FOR APU INLET ADAPTOR IS CORRODED. REMOVED AND REPLACED STIFFENER AT APU TOURQE BOX R/H SIDE AFT CUTOUT PER B737 SRM 51-40-02-0G AND DWG# 148A8650.
